Statistical Methodology, ( ISI ), Volume (7), No (6), Year (2010-11) , Pages (687-691)

Title : ( Efficient estimation in the Pareto distribution )

Authors: U.J. Dixit , Mehdi Jabbari Nooghabi ,

Citation: BibTeX | EndNote

Abstract

The maximum likelihood estimation (MLE) of the probability density function (pdf) and cumulative distribution function (CDF) are derived for the Pareto distribution. It has been shown that MLEs are more efficient than uniform minimum variance unbiased estimators of pdf and CDF.

Keywords

, Pareto distribution, Maximum likelihood estimator, Uniform minimum variance unbiased estimator, Probability density function, Cumulative distribution function